# SDR FDEA201204041248

- Difficulty date: April 4, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- Aircraft time: 45,820 hours, 31,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY ESCAPE SLIDE LIGHT AT L1 DOOR INOPERATIVE.  BATTERY DISCHARGED.  REPLACED BATTERY IAW MM 33-50-121-2.  OPS TESTED GOOD.
